# SDR 98FDEA00313

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damged
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1028, HOLE IN RADIUS OF STR 25L, BS 520 IN LWR FWD CARGO.  CUT OUT DAMAGE AND INSTALLED 2 SPLICE REPAIRS PER 53-10-3.
